# SDR DALA2019030601508

- Difficulty date: January 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 47,206 hours, 33,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN IN CENTER AISLE CEILING ABOVE OVER WING EXITS LIGHT WAS TOO DIM TO BE OF PROPER USE. FOUND SEVERAL LAMPS OUT IN EXIT SIGN IN CENTER AISLE IN CEILING ABOVE OVER WING EXITS AND RE-LAMPED IN REF WITH AMM 33-51. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #4250665)
